# SDR QXEA200500298

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 17,324 hours, 24,911 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0512
- Condition: Failed
- Location: Cargo Bay
- Part time: 17,324 hours, 24,911 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2028 - THE FLIGHT RETURNED TO FIELD AFTER RECEIVING A BAGGAGE SMOKE WARNING AFTER TAKE-OFF.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE BAGGAGE COMPARTMENT SMOKE DETECTORS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETUNED TO SERVICE.
